RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 1(169), Pages 163–225 (Mi umn4837)  

This article is cited in 11 scientific papers (total in 11 papers)

Quantization and unitary representations

B. Kostant


Full text: PDF file (3482 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.4

Citation: B. Kostant, “Quantization and unitary representations”, Uspekhi Mat. Nauk, 28:1(169) (1973), 163–225

Citation in format AMSBIB
\Bibitem{Kos73}
\by B.~Kostant
\paper Quantization and unitary representations
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 1(169)
\pages 163--225
\mathnet{http://mi.mathnet.ru/umn4837}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=385022}
\zmath{https://zbmath.org/?q=an:0249.53016}


Linking options:
  • http://mi.mathnet.ru/eng/umn4837
  • http://mi.mathnet.ru/eng/umn/v28/i1/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Berezin, “Quantization”, Math. USSR-Izv., 8:5 (1974), 1109–1165  mathnet  crossref  mathscinet  zmath
    2. A. M. Vinogradov, I. S. Krasil'shchik, “What is the hamiltonian formalism?”, Russian Math. Surveys, 30:1 (1975), 177–202  mathnet  crossref  mathscinet  zmath
    3. I. M. Shchepochkina, “Representations of solvable Lie groups”, Funct. Anal. Appl., 11:2 (1977), 159–161  mathnet  crossref  mathscinet  zmath
    4. R. S. Ismagilov, “A central extension of the group of volume-preserving diffeomorphisms, as inductive limit of groups of diffeomorphisms of coordinate neighborhoods”, Funct. Anal. Appl., 13:4 (1979), 294–295  mathnet  crossref  mathscinet  zmath
    5. V. P. Maslov, V. E. Nazaikinskii, “Asymptotics for equations with singularities in the characteristics”, Math. USSR-Izv., 19:2 (1982), 315–347  mathnet  crossref  mathscinet  zmath
    6. V. A. Ginzburg, “Method of orbits in the representation theory of complex Lie groups”, Funct. Anal. Appl., 15:1 (1981), 18–28  mathnet  crossref  mathscinet  zmath  isi
    7. M. I. Golenishcheva-Kutuzova, “Irreducible unitary representations of the group $\operatorname{Diff}(S^2,\omega)$ of functional dimension two”, Funct. Anal. Appl., 25:3 (1991), 232–234  mathnet  crossref  mathscinet  zmath  isi
    8. G. E. Arutyunov, “Representations of the compact quantum group $SU_q(2)$ and geometrical quantization”, Theoret. and Math. Phys., 100:2 (1994), 921–927  mathnet  crossref  mathscinet  zmath  isi
    9. D. I. Efimov, “The magnetic geodesic flow on a homogeneous symplectic manifold”, Siberian Math. J., 46:1 (2005), 83–93  mathnet  crossref  mathscinet  zmath  isi
    10. M. V. Karasev, E. M. Novikova, “Algebra and quantum geometry of multifrequency resonance”, Izv. Math., 74:6 (2010), 1155–1204  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. D. B. Zotev, “Predkvantovanie po Kostantu simplekticheskikh mnogoobrazii s kontaktnymi osobennostyami”, Matem. zametki, 105:6 (2019), 857–878  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:909
    Full text:628
    References:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019